# SDR TWAA0015404

- Difficulty date: October 3, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 33,900 hours, 20,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ASSEMBLY IN THE TAIL COMPARTMENT WAS HANGING DOWN AT AN ANGLE, AND THE FIRST CLASS EGRESS LIGHTS WERE INOPERATIVE.  RE-INSTALLED LIGHT ASSEMBLY IN THE TAIL COMPARTMENT, AND CLEANED MOISTURE AND DEBRIS FROM THE EGRESS LIGHT STRIP CONNECTOR.  CHECK-C 2-22-00 STL.
